drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout
drugstore.com

Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets 24 ea

our price: $12.99$0.54 / ea
in stock
/img/sites/0//autodelivery/pdetails-new-tag.gif Auto-Reorder & Save: Get 10% off or more on all future shipments of this item. learn more »

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

REVIEW SNAPSHOT®

by PowerReviews
Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea
 
4.7

(based on 27 reviews)

Ratings Distribution

  • 5 Stars

     

    (19)

  • 4 Stars

     

    (7)

  • 3 Stars

     

    (1)

  • 2 Stars

     

    (0)

  • 1 Stars

     

    (0)

100%

of respondents would recommend this to a friend.

Pros

  • Effective (25)
  • Clears breathing (14)
  • Easy to administer (14)
  • No side effects (13)
  • Relieves symptoms fast (12)

Cons

  • Causes drowsiness (4)

Best Uses

  • Runny nose & sneezing (15)
  • Everyday (13)
  • Congestion (9)
  • Itchy eyes (8)
  • Daily use (4)
    • Reviewer Profile:
    • Healthy adult (12), Brand buyer (4), Budget shopper (4)

Most Liked Positive Review

 

Stopped my allergy symptoms

My allergies are very bad and cause my sinuses to swell and water to run from my nose as if a faucet was turned on and you could not turn it off. It occurs...Read complete review

My allergies are very bad and cause my sinuses to swell and water to run from my nose as if a faucet was turned on and you could not turn it off. It occurs from the moment I wake up until I retire at night. It is very frustrating. I take one pill and that starts to help diminish the allergy symptoms after about a half hour. If symptoms are still too bad after taking this 12-hour pill, I then take a second pill which is only a 4-hour pill, and then my allergies are under control. I get no problems when I take the extra pill. It works beautifully for me.

VS

Most Liked Negative Review

 

Works

I use it for allergies or colds. Works well. [...]

I use it for allergies or colds. Works well. [...]

Reviewed by 27 customers

Sort by

Displaying reviews 1-10

Back to top

Previous | Next »

 
5.0

Sleep at last!

By SLM

from Arlington, WA

describe yourself Healthy Adult

Verified Buyer

Pros

  • Clears Breathing
  • Easy To Administer
  • Effective
  • No Side Effects
  • Relieves Symptoms Fast

Cons

    Best Uses

    • Congestion
    • Cough
    • Everyday
    • Runny Nose & Sneezing

    Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

    Easy to swallow pill that I take every night. It lets me sleep and breath easily.
    I have sinus problems and have had them for years. This product was recommended years ago by my internist who said that this would work and had ingredients that would not interfer with my other medications.

     
    5.0

    Extended Release Chlorphen - Great

    By Sue in Salem

    from Salem OR

    describe yourself Healthy Adult

    See all my reviews

    Verified Buyer

    Pros

    • Clears Breathing
    • Easy To Administer
    • Effective
    • Fast-Acting
    • Non Drowsey
    • No Side Effects
    • Relieves Symptoms Fast

    Cons

      Best Uses

      • Congestion
      • Everyday
      • Itchy Eyes
      • Runny Nose & Sneezing
      • Sore Throat

      Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

      This is a long lasting allergy and cold medicine. It is time-released so you get the benefit over more hours. Most cold and allergy tablets last for 3 to 4 hours and then you have to take more tablets. I like it that Chlorphen-12 Chlorpheniramine Maleate extends the time between dosage.

      (1 of 1 customers found this review helpful)

       
      5.0

      I would buy this product over and over

      By mac

      from PA

      See all my reviews

      Pros

      • Clears Breathing
      • Easy To Administer
      • Effective
      • Fast-Acting
      • No Side Effects
      • Relieves Symptoms Fast

      Cons

        Best Uses

        • Congestion
        • Cough
        • Everyday
        • Itchy Eyes
        • Runny Nose & Sneezing
        • Sore Throat
        • Travel

        Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

        Have been taking since it was a prescription for bad allergies.

        (1 of 1 customers found this review helpful)

         
        5.0

        12-hour Chlorphen is great

        By BHealthy

        from Santa Fe, NM

        describe yourself Healthy Adult

        See all my reviews

        Verified Buyer

        Pros

        • Easy To Administer
        • Effective
        • No Side Effects
        • Very Convenient

        Cons

        • Hard To Find

        Best Uses

        • Everyday
        • Itchy Eyes
        • Runny Nose & Sneezing

        Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

        Of all the 12-hour allergy meds, this works best for me. Thanks for having in at Drugstore.com. It's hard to find in pharmacies as they ike to sell the more expensive pills.

        (1 of 1 customers found this review helpful)

         
        5.0

        Stopped my allergy symptoms

        By Retired lady

        from San Marcos, CA

        describe yourself Elderly

        See all my reviews

        Verified Buyer

        Pros

        • Clears Breathing
        • Easy To Administer
        • Effective
        • Fast-Acting
        • No Side Effects
        • Relieves Symptoms Fast

        Cons

          Best Uses

          • Everyday
          • Runny Nose & Sneezing

          Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

          My allergies are very bad and cause my sinuses to swell and water to run from my nose as if a faucet was turned on and you could not turn it off. It occurs from the moment I wake up until I retire at night. It is very frustrating. I take one pill and that starts to help diminish the allergy symptoms after about a half hour. If symptoms are still too bad after taking this 12-hour pill, I then take a second pill which is only a 4-hour pill, and then my allergies are under control. I get no problems when I take the extra pill. It works beautifully for me.

          (1 of 1 customers found this review helpful)

           
          5.0

          A 12-Hour Allergy Tablet

          By Sue in Salem

          from Salem OR

          describe yourself Healthy Adult

          See all my reviews

          Verified Buyer

          Pros

          • Clears Breathing
          • Easy To Administer
          • Effective
          • Fast-Acting
          • No Side Effects
          • Relieves Symptoms Fast

          Cons

            Best Uses

            • Everyday
            • Itchy Eyes
            • Runny Nose & Sneezing

            Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

            This Allergy Tablet is one of the only ones I have found that is 'mild' but lasts for 12-hours. It does not have pseudopredine which I can not tolerate so it works well for me.

            (1 of 1 customers found this review helpful)

             
            5.0

            Couldn't survive allergy season!

            By retiree2020

            from PA

            describe yourself Healthy Adult

            See all my reviews

            Verified Buyer

            Pros

            • Effective
            • No itchy nose
            • No Side Effects
            • Relieves Symptoms Fast

            Cons

              Best Uses

              • Everyday
              • Itchy Eyes
              • Runny Nose & Sneezing

              Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

              Since the old stand by quit making their 12 hour product, I luckily found this one. Who wants to take a pill every 4-6 hours?! I hope this product remains available or allergy season will be much longer!

              (1 of 1 customers found this review helpful)

               
              5.0

              My favorite allergy med

              By allergy sufferer

              from Washington, DC

              describe yourself Healthy Adult

              Verified Buyer

              Pros

              • Clears Breathing
              • Easy To Administer
              • Effective
              • No Side Effects

              Cons

              • Only lasts about 8 hours

              Best Uses

              • All allergy symptoms
              • Everyday

              Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

              This is the only allergy product I've found that is effective for more than 4 hours (about 8-10)and doesn't make me either sleepy or hyper.

              (1 of 1 customers found this review helpful)

               
              5.0

              The only non-RX that works for me

              By TWW

              from OKC

              describe yourself Healthy Adult

              Pros

              • Clears Breathing
              • Easy To Administer
              • Effective
              • Fast-Acting
              • Relieves Symptoms Fast

              Cons

                Best Uses

                • Congestion
                • Itchy Eyes
                • Runny Nose & Sneezing
                • Sore Throat

                Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

                As others have said works well for most that everything else fails for them.

                I use the 4hrs joke stuff when I run out of this sure sucks sleeping for 3hrs awake for 1 then back to sleep for 3 more as opposed to sleeping through the night.

                Only thing I have noticed is this year (been using it for 3 years now feom drugstore.com) is my allergies are so bad I am only getting 10-11 hours of relief out of a dose.

                (1 of 1 customers found this review helpful)

                 
                5.0

                The only allergy pill that WORKS!

                By Deb

                from Long island, NY

                describe yourself Healthy Adult

                Verified Buyer

                Pros

                • Clears Breathing
                • Easy To Administer
                • Effective
                • Fast-Acting
                • Relieves Symptoms Fast

                Cons

                • Causes Drowsiness

                Best Uses

                • Congestion
                • Emergencies
                • Everyday
                • Runny Nose & Sneezing
                • Travel

                Comments about Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets, 24 ea:

                It makes me a little drowsy but after a few days I get used to it. It really works and that is what matters most to me. I go from nonstop sneezing w runny nose and feeling miserable to feeling perfect. Can't beat that!

                Displaying reviews 1-10

                Back to top

                Previous | Next »

                Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets

                 – When you suffer from allergies, you need relief that lasts all day. Whether you have indoor or outdoor allergies, Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets offer up to 12 hours relief from allergy symptoms like runny nose, itchy eyes and sneezing. This advanced allergy medication is formulated with a long-lasting antihistamine that may help control allergy symptoms throughout the day so you can concentrate on the things that really matter.

                Extended Release Formula



                What makes Chlorphen-12 different from other allergy medications? The extended release formulation releases its active ingredients slowly throughout the day or night so you get long-lasting allergy relief. It’s formulated for twice a day dosing, morning and evening, for 24-hour relief from sneezing, runny nose and itchy, watery eyes. Regular use is necessary for continued symptom relief. Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets can only relieve allergy symptoms while you're taking them. They won't cure your allergies.

                Use As Directed



                Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets offer allergy relief for the whole family. Whether you have seasonal allergies or year-round sneezing, runny nose and itchy eyes from indoor allergens, the long-acting antihistamine in this allergy-relief product may help control your symptoms. Talk to your doctor before giving Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets to a child under the age of 12. Also seek consultation from a health care professional if you're pregnant, have lung problems, glaucoma, an enlarged prostate gland or other conditions that require treatment. Since this medication contains an antihistamine, it can make you feel drowsy so don't drive or operate heavy machinery until you know how it makes you feel. Always read the instructions carefully and take as directed.

                Long-Acting Relief from Allergy Symptoms



                Make peace with your allergies for up to 12 hours with Chlorphen-12 Chlorpheniramine Maleate, 12mg, Extended-Release Tablets. They deliver focused symptom relief for the most common symptoms of indoor and outdoor allergies in an extended-release formulation you only have to take twice a day.
                related products
                bioAllers Outdoor Allergy Sinus Treatment, Dissolving Tablets 
                Natural Homeopathic Medicine. Pollen & Hay Fever. Runny Nose. Sneezing. ...
                NatraBio Allergy Relief Non-Drowsy Tablets 
                Providing natural relief for the symptoms of: Runny Nose Sneezing ...
                ADVERTISEMENT
                ADVERTISEMENT